# SDR WX0A2015090172838

- Difficulty date: August 26, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N876GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53469
- Aircraft time: 36,511 hours, 24,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S00074
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED, FS 200, LBL44.  FABRICATED REPLACEMENT SUPPORT IAW SRM 51-10-4 M301 NR 588.  R & R SUPPORT IAW SRM 51-30-2 M301 NR 587.
